# SDR ERAA087104

- Difficulty date: May 21, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 13,543 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250C20B
- Part serial: CAE833288
- Condition: Making Metal
- Part time: 14,386 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MAKING METAL.  FOUND TURBINE MOUNT STUD ON LT SIDE OF GEARBOX LOOSE, MOVING.
